Alert archive / Florida / River Flood Warnings in 2023

River Flood Warning 28, NWS Mobile, AL

June 16, 2023Escambia County, Florida; Escambia County, Alabama

NWS Mobile, AL issued this river flood warning at Jun 16, 2023, 9:49 AM CDT for Escambia County, Florida; Escambia County, Alabama. It took effect at Jun 19, 2023, 1:00 AM CDT. It was in force for 9 hr.

The area

The outline as issued.

The facts

Issued
Jun 16, 2023, 9:49 AM CDT (14:49 UTC)
In effect from
Jun 19, 2023, 1:00 AM CDT
Expired
Jun 19, 2023, 10:01 AM CDT
In force
9 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Escambia County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 98 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Escambia River near Century (CTYF1). The gauge peaked at 16.10 ft at Jun 20, 2023, 10:00 AM CDT.

actionminormoderate1015202506/1606/1706/1806/1906/20
Action stage
12 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02375500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

441 
WGUS44 KMOB 161449
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
949 AM CDT Fri Jun 16 2023

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Alabama...Florida...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC053-FLC033-171500-
/O.NEW.KMOB.FL.W.0028.230619T0600Z-230620T1200Z/
/CTYF1.1.ER.230619T0600Z.230619T1200Z.230620T0600Z.UU/
949 AM CDT Fri Jun 16 2023

...FLOOD WARNING IN EFFECT FROM LATE SUNDAY NIGHT TO TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From late Sunday night to Tuesday morning.

* IMPACTS...At 17.0 feet, Considerable flooding of lowlands.

* ADDITIONAL DETAILS...
  - At 9:05 AM CDT Friday the stage was 12.2 feet.
  - Forecast...The river is expected to rise above flood stage
    early Monday morning to a crest of 17.1 feet Monday morning.
    It will then fall below flood stage early Tuesday morning.
  - Flood stage is 17.0 feet.


&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$

10
7 follow-up statements
653 
WGUS84 KMOB 170205
FLSMOB

Flood Statement
National Weather Service Mobile AL
905 PM CDT Fri Jun 16 2023

...The Flood Warning continues for the following rivers in Florida...
Alabama...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC053-FLC033-180215-
/O.EXT.KMOB.FL.W.0028.230619T1200Z-230620T0000Z/
/CTYF1.1.ER.230619T1200Z.230619T1200Z.230619T1800Z.UU/
905 PM CDT Fri Jun 16 2023

...FLOOD WARNING NOW IN EFFECT FROM MONDAY MORNING TO MONDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From Monday morning to Monday evening.

* IMPACTS...At 17.0 feet, Considerable flooding of lowlands.

* ADDITIONAL DETAILS...
  - At 8:05 PM CDT Friday the stage was 13.4 feet.
  - Forecast...The river is expected to rise to a crest of 17.0
    feet Monday morning. It will then fall below flood stage
    early Monday afternoon.
  - Flood stage is 17.0 feet.


&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$
895 
WGUS84 KMOB 171441
FLSMOB

Flood Statement
National Weather Service Mobile AL
941 AM CDT Sat Jun 17 2023

...The Flood Warning is extended for the following rivers in 
Alabama...Florida...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC053-FLC033-181445-
/O.EXT.KMOB.FL.W.0028.230619T0200Z-000000T0000Z/
/CTYF1.1.ER.230619T0200Z.230620T0000Z.000000T0000Z.UU/
941 AM CDT Sat Jun 17 2023

...FLOOD WARNING NOW IN EFFECT FROM SUNDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From Sunday evening until further notice.

* IMPACTS...At 17.0 feet, Considerable flooding of lowlands.

* ADDITIONAL DETAILS...
  - At 9:05 AM CDT Saturday the stage was 14.8 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow evening and continue rising to a crest of 17.8
    feet Monday evening.
  - Flood stage is 17.0 feet.


&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$

MM
691 
WGUS84 KMOB 180043
FLSMOB

Flood Statement
National Weather Service Mobile AL
743 PM CDT Sat Jun 17 2023

...The Flood Warning continues for the following rivers in Florida...
Alabama...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC053-FLC033-190045-
/O.CON.KMOB.FL.W.0028.230619T0200Z-000000T0000Z/
/CTYF1.1.ER.230619T0200Z.230620T0000Z.000000T0000Z.UU/
743 PM CDT Sat Jun 17 2023

...FLOOD WARNING REMAINS IN EFFECT FROM SUNDAY EVENING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From Sunday evening until further notice.

* IMPACTS...At 17.0 feet, Considerable flooding of lowlands.

* ADDITIONAL DETAILS...
  - At 7:05 PM CDT Saturday the stage was 15.6 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow evening and continue rising to a crest of 17.8
    feet Monday evening.
  - Flood stage is 17.0 feet.


&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$
229 
WGUS84 KMOB 180115
FLSMOB

Flood Statement
National Weather Service Mobile AL
815 PM CDT Sat Jun 17 2023

...The Flood Warning is extended for the following rivers in 
Florida...Alabama...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC053-FLC033-190115-
/O.EXT.KMOB.FL.W.0028.230621T0600Z-000000T0000Z/
/CTYF1.1.ER.230621T0600Z.230622T0000Z.000000T0000Z.UU/
815 PM CDT Sat Jun 17 2023

...FLOOD WARNING NOW IN EFFECT FROM LATE TUESDAY NIGHT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From late Tuesday night until further notice.

* IMPACTS...At 17.0 feet, Considerable flooding of lowlands.

* ADDITIONAL DETAILS...
  - At 7:05 PM CDT Saturday the stage was 15.6 feet.
  - Forecast...The river will rise above flood stage early
    Wednesday morning to 17.2 feet early Thursday morning. It
    will then fall but remain above flood stage.
  - Flood stage is 17.0 feet.
  - Flood History...This crest compares to a previous crest of
    17.2 feet on 04/27/2019.


&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$
539 
WGUS84 KMOB 181518
FLSMOB

Flood Statement
National Weather Service Mobile AL
1018 AM CDT Sun Jun 18 2023

...The Flood Warning is extended for the following river in 
Alabama...Florida...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC053-FLC033-191530-
/O.EXT.KMOB.FL.W.0028.230620T1200Z-000000T0000Z/
/CTYF1.1.ER.230620T1200Z.230622T0000Z.000000T0000Z.UU/
1018 AM CDT Sun Jun 18 2023

...FLOOD WARNING NOW IN EFFECT FROM TUESDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From Tuesday morning until further notice.

* IMPACTS...At 17.0 feet, considerable flooding of lowlands.

* ADDITIONAL DETAILS...
  - At 10:05 AM CDT Sunday the stage was 15.9 feet.
  - Forecast...The river is expected to rise to a crest of 17.6
    feet Wednesday evening. It will then rise to 17.6 feet
    Wednesday evening. Additional rises are possible thereafter.
  - Flood stage is 17.0 feet.


&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$
831 
WGUS84 KMOB 190115
FLSMOB

Flood Statement
National Weather Service Mobile AL
815 PM CDT Sun Jun 18 2023

...The Flood Warning continues for the following rivers in Alabama...
Florida...

  Escambia River Near Century affecting Escambia County.

For the Escambia River...including Century...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.

&&


ALC053-FLC033-200115-
/O.CON.KMOB.FL.W.0028.230620T1200Z-000000T0000Z/
/CTYF1.1.ER.230620T1200Z.230622T0000Z.000000T0000Z.UU/
815 PM CDT Sun Jun 18 2023

...FLOOD WARNING REMAINS IN EFFECT FROM TUESDAY MORNING UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Escambia River Near Century.

* WHEN...From Tuesday morning until further notice.

* IMPACTS...At 17.0 feet, Considerable flooding of lowlands.

* ADDITIONAL DETAILS...
  - At 7:05 PM CDT Sunday the stage was 15.8 feet.
  - Forecast...The river is expected to rise above flood stage
    Tuesday morning and continue rising to a crest of 17.6 feet
    Wednesday evening.
  - Flood stage is 17.0 feet.


&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$
271 
WGUS84 KMOB 191501
FLSMOB

Flood Statement
National Weather Service Mobile AL
1001 AM CDT Mon Jun 19 2023

...The Flood Warning is cancelled for the following river in 
Alabama...Florida...

  Escambia River Near Century affecting Escambia County.

ALC053-FLC033-191615-
/O.CAN.KMOB.FL.W.0028.230620T1200Z-230619T1501Z/
/CTYF1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1001 AM CDT Mon Jun 19 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Escambia River Near Century.

* ADDITIONAL DETAILS...
  - At 9:05 AM CDT Monday the stage was 15.8 feet.
  - Forecast...The river is expected to rise to a crest of 16.8
    feet early Thursday morning. Additional rainfall may cause
    the river to rise above flood stage.


&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jun 16, 9:12 AM CDT, 37 minutes earlier.

Area forecast discussion, Jun 16, 9:12 AM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
912 AM CDT Fri Jun 16 2023

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE...
Issued at 912 AM CDT Fri Jun 16 2023

A potent MCS continues across south-central AL into the FL
panhandle this morning. The environment remains favorable ahead of
this to support widespread damaging winds with intense wind gusts
upwards of 70 to 75mph. In the wake of this, a large region of
stratiform precipitation will continue across the forecast area
for a couple hours. Once the MCS exits the forecast area, we
should see a reprieve in the severe threat until later this
afternoon and evening. Flash flooding remains a large concern
across southern Mobile, Baldwin, Escambia (FL), and Santa Rosa
counties over the next few hours as the southern part of the MCS
continues to sag southward. MM/25

&&

.PREV DISCUSSION... /issued Issued by National Weather Service New Orleans LA/

..NEW AVIATION...

AVIATION...
(12Z TAFS)
Issued at 625 AM CDT Fri Jun 16 2023

Convection has mostly cleared the local terminals this morning.
However, MVFR conditions are still present in some locations. The
challenge through this cycle will be timing of convection with the
best timing starting mid to late morning and into the afternoon
hours. Continued TEMPO groups and PROBs respectively. Given the
uncertain timing also continued the VCs as well. Breaks in the
convection will be possible off and on especially later tonight,
but MVFR CIGs will be possible by sunrise on Saturday. (LIX-Frye)

PREV DISCUSSION... /issued Issued by National Weather Service New Orleans LA/

.NEW NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Saturday)
Issued at 325 AM CDT Fri Jun 16 2023

A weak surface frontal boundary resides from WNW to ESE from
Hattiesburg to Mobile to around Robertsdale over to Pensacola.
Along this feature, numerous showers and thunderstorms, some
strong to severe have occurred during the overnight with copious
amounts of rainfall (in some cases well over a foot of rain). The
complex of showers and storms continues to backbuild upwind along
this feature with very little in the way of a kicking feature
either synoptic or mesoscale to move this boundary from the
current location.

Looking upstream, another complex of convection is moving down
this same frontal system along an H5 impulse within the evolving
northwesterly upper flow regime. This complex is troubling since
it looks to possibly move over roughly the same regions that have
already experienced life threatening flooding overnight across
Baldwin and Escambia (FL) Counties. Because of this potential,
went ahead and reissued the Flood Watch across all of the AL and
FL Counties and Wayne Co., MS. Trends of this second convective
complex over the last hour or so have been somewhat positive with
WV imagery showing some warming cloud tops. CAMs have also shown a
forecast downward trend, however, at this juncture given the CAMs
most recent struggles, will continue to project this complex
moving into the region as shown by the globals.

Going into tonight the region will stay well within the
northwesterly flow around the northeast periphery of the 596dam
heat bubble over northern Tamaulipas, Mexico. Additional
vorts/impulses in the mid levels and likely residual mesoscale
boundaries will be enough to generate additional convection across
the region, which will continue the isolated SVR and create
additional hydro concerns through not only later tonight but also
into the day Saturday. Temperatures will continue to be warmest
across the MS Counties and a bit cooler toward the north and east
where cloudiness and convective debris will limit insolation a
bit...despite the slightly higher upper heights. (LIX-Frye)

SHORT TERM...
(Saturday night through Sunday night)
Issued at 325 AM CDT Fri Jun 16 2023

The overall synoptic pattern looks to remain in place across the
region with the large scale trough continuing to reside over the
Atlantic Coast. Remaining on the northeast periphery of the upper
high we will continue to see H5 impulses move within the flow over
South Alabama, SE Mississippi, and western portions of Florida
well into the holiday weekend. With the recent heavy rainfall
event currently ongoing, the concern continues for hydro...will
likely need to extend the Flood Watch if the QPF signal among the
globals continues...which for now seems to be an increasingly
likely scenario across the CWFA. With multiple MCSs moving
through, new locations not touched by this morning's hydro event
may experience new flooding in this environment. Some good
news...temperatures will remain on the cooler side, especially
when compared to our neighbors west closer to the upper high.
(LIX-Frye)

LONG TERM...
(Monday through Thursday)
Issued at 325 AM CDT Fri Jun 16 2023

To say the upper level pattern through the extended is complicated
would be an understatement. The near/short term period problems
look to continue into early next week with the upper high
remaining over South Texas and northern portions of Mexico. The
storm track for more MCSs will be right over the north central
Gulf Coast region with more heavy rainfall potential. Then the
globals really make things interesting going into the middle part
of the week with an upper level low closing off over the
Tennessee River Valley and dropping southward into our region.
Both the GFS and ECM are fairly similar in terms of placement. The
medium range agreement among the two is actually above average in
terms of confidence. So, the potential for continued unsettled
weather will persist well into the long term period. With the
colder upper levels associated with the ULL, think the potential
for severe will be there too. With cooler temps aloft, hail will
certainly be a concern if the pattern pans out as such. As luck
would have it, the upper level low doesn't really move much from
mid to late week and potentially even beyond as a Rex Block
develops east of the Mississippi River. By this time, antecedent
conditions will likely continue to be supportive of a continued
hydro threat as the unsettled pattern continues to play out.
(LIX- Frye)

MARINE...
Issued at 325 AM CDT Fri Jun 16 2023

Winds and seas will continue to gradually decrease into the
holiday weekend. Southerly or southwesterly flow should prevail
into the start of next week. Winds and sea will eventually being
to increase by later in the day Monday with cautionary headlines
being possible. Additionally, locally higher winds and seas will
be possible in and around convection that develops across the gulf
and bay waters of South Alabama and the western Florida Panhandle.
(LIX-Frye)

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      73  91  73  91  75  91  72  90 /  50  70  20  60  30  70  50  70
Pensacola   75  88  75  88  77  88  75  88 /  70  80  30  60  40  80  60  80
Destin      76  88  77  88  79  88  77  88 /  80  80  40  50  40  80  70  80
Evergreen   69  88  69  89  72  88  69  88 /  70  60  20  50  50  80  60  70
Waynesboro  69  88  68  89  70  91  69  90 /  60  60  20  60  50  80  50  60
Camden      67  86  66  87  69  86  67  86 /  70  40  20  50  60  80  60  60
Crestview   70  90  69  90  72  89  69  89 /  70  80  20  60  30  90  60  80

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch until 7 PM CDT this evening for ALZ051>060-261>266.

     High Rip Current Risk through Saturday evening for ALZ265-266.

FL...Flood Watch until 7 PM CDT this evening for FLZ201>206.

     High Rip Current Risk through Saturday evening for FLZ202-204-
     206.

MS...Flood Watch until 7 PM CDT this evening for MSZ067.

GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Jun 16, 9:36 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
936 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     Tstm Wnd Dmg     1 NW Fort Walton Beach  30.43N 86.64W
06/16/2023                   Okaloosa           FL   Public

            Report from mPING: 1-inch tree limbs broken;
            Shingles blown off.

&&

JLH
Local storm report, Jun 16, 9:38 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
938 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     Tstm Wnd Dmg     Walnut Hill             30.89N 87.51W
06/16/2023                   Escambia           FL   ASOS

            Multiple pine trees snapped.

&&

JLH
Local storm report, Jun 16, 9:40 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
940 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     Tstm Wnd Dmg     Perdido                 31.01N 87.63W
06/16/2023                   Baldwin            AL   Broadcast Media

            Trees down.

&&

JLH
Local storm report, Jun 16, 9:42 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
942 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 AM     Tstm Wnd Dmg     Whately                 31.65N 87.71W
06/16/2023                   Clarke             AL   Broadcast Media

            Trees and power lines down.

&&

JLH
Local storm report, Jun 16, 9:45 AM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
945 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 AM     Tstm Wnd Gst     2 ESE Destin            30.40N 86.47W
06/16/2023  M62 MPH          Okaloosa           FL   AWOS

            Severe wind gust at KDTS in Destin, FL.

&&

JLH
Local storm report, Jun 16, 9:46 AM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
946 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     Tstm Wnd Gst     3 W Destin              30.40N 86.55W
06/16/2023  M64 MPH          GMZ635             FL   Mesonet

            Wind gusts to 54 kts at the Fort Walton
            Weatherflow observation site.

&&

JLH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:22 PM CDTSpecial Weather StatementMOBOkaloosa38 min
Jun 15, 7:23 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa52 min
Jun 15, 7:39 PM CDTTornado WarningMOBEscambia10 min
Jun 15, 8:15 PM CDTSpecial Weather StatementMOBEscambia45 min
Jun 15, 8:35 PM CDTTornado WarningMOBEscambia40 min
Jun 15, 9:06 PM CDTFlash Flood Warning Considerable damage threatMOBEscambia6 hr
Jun 15, 9:43 PM CDTFlash Flood Warning Considerable damage threatMOBEscambia, Santa Rosa6 hr
Jun 16, 12:05 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatMOBEscambia, Santa Rosa7 hr
Jun 16, 12:48 AM CDTAreal Flood AdvisoryMOBEscambia3 hr
Jun 16, 12:54 AM CDTAreal Flood AdvisoryMOBEscambia, Santa Rosa3 hr
Jun 16, 1:06 AM CDTFlood WatchMOBEscambia, Okaloosa, Santa Rosa4 days
Jun 16, 1:13 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatMOBEscambia6 hr
Jun 16, 1:20 AM CDTFlash Flood Warning Considerable damage threatMOBEscambia4 hr
Jun 16, 3:41 AM CDTFlash Flood WarningMOBEscambia3 hr
Jun 16, 4:25 AM CDTSpecial Weather StatementMOBEscambia50 min
Jun 16, 5:18 AM CDTAreal Flood WarningMOBEscambia4 hr
Jun 16, 7:09 AM CDTFlash Flood Warning Considerable damage threatMOBEscambia, Santa Rosa3 hr
Jun 16, 7:40 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa50 min
Jun 16, 8:03 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia, Santa Rosa57 min
Jun 16, 8:28 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia, Okaloosa, Santa Rosa62 min
Jun 16, 8:31 AM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa59 min
Jun 16, 8:59 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBOkaloosa, Santa Rosa61 min
Jun 16, 10:18 AM CDTAreal Flood WarningMOBEscambia, Santa Rosa3 hr
Jun 15, 8:03 PM CDTSpecial Marine WarningMOB87 min
Jun 15, 8:16 PM CDTSpecial Marine WarningMOB59 min
Jun 15, 8:57 PM CDTSpecial Marine WarningMOB93 min
Jun 15, 9:17 PM CDTSpecial Marine WarningMOB43 min
Jun 15, 10:14 PM CDTSpecial Marine WarningMOB61 min
Jun 16, 12:15 AM CDTSpecial Marine WarningMOB60 min
Jun 16, 12:23 AM CDTTornado WarningMOBBaldwin12 min
Jun 16, 12:27 AM CDTSpecial Marine WarningMOB33 min
Jun 16, 12:43 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Jun 16, 12:45 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile3 hr
Jun 16, 1:26 AM CDTSpecial Marine WarningMOB94 min
Jun 16, 4:07 AM CDTSpecial Marine WarningMOB83 min
Jun 16, 4:58 AM CDTSpecial Marine WarningMOB92 min
Jun 16, 5:50 AM CDTSpecial Marine WarningMOB85 min
Jun 16, 6:20 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBChoctaw, Washington55 min
Jun 16, 6:34 AM CDTSpecial Marine WarningMOB19 min
Jun 16, 7:06 AM CDTSpecial Marine WarningMOB54 min
Jun 16, 7:12 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Washington63 min
Jun 16, 7:16 AM CDTSpecial Marine WarningMOB89 min
Jun 16, 7:16 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Monroe, Washington, Wilcox59 min
Jun 16, 7:21 AM CDTSpecial Weather StatementMOBBaldwin39 min
Jun 16, 7:25 AM CDTSpecial Marine WarningMOB95 min
Jun 16, 7:51 AM CDTFlash Flood WarningMOBBaldwin, Mobile3 hr
Jun 16, 7:51 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile39 min
Jun 16, 8:36 AM CDTSpecial Marine WarningMOB84 min
Jun 16, 8:49 AM CDTFlash Flood WarningMOBBaldwin, Mobile3 hr
Jun 16, 8:52 AM CDTSpecial Marine WarningMOB83 min
Jun 16, 9:10 AM CDTSpecial Marine WarningMOB65 min
Jun 16, 9:17 AM CDTSpecial Marine WarningMOB88 min
Jun 16, 9:27 AM CDTSpecial Weather StatementMOBCovington33 min
Jun 16, 5:49 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington41 min
Jun 16, 6:09 PM CDTSpecial Weather StatementMOBWashington51 min
Jun 16, 6:16 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington44 min
Jun 16, 6:51 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox39 min

Nearby

River Flood Warnings in Florida, 2023River Flood Warnings in Alabama, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.